# SDR DLM88060146

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 43,370 hours, 33,736 cycles
- Engine: Pwa JT8D
- Engine time: 14,124 hours, 24,896 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part serial: P80122
- Condition: Out Of Position
- Location: Apu
- Part time: 14,124 hours, 24,896 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN AFTER TAKEOFF.  FOUND APU OIL CAP SEAL ROLLED BACK.  CLEANED APU, INLET AND SURROUNDING AREA.  REPLACED COALESCER BAGS.  PERFORMED DUCT BURN OUT.
